# SDR DXTA2010091304233

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N351QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600451
- Aircraft time: 10,572 hours, 8,688 cycles
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

RT ENGINE FAILED TO PRODUCE TAKEOFF POWER WITH THROTTLE POSITIONED AT THE STOP. TARGET N1 WAS 97.3 WHILE ONLY 96.0 WAS INDICATED.  ALL OTHER ENGINE INDICATIONS APPEARED NORMAL.    RAN ACFT AND VERIFIED WRITE UP OF RT ENGINE. REMOVED LOWER COWLING, ADJUSTED MAX N2 STOP AS NECESSARY.  RAN ACFT AN OPS CHECKED HIGH IDLE, LOW IDLE AND MAX N2 STOP. PERFORMED SLAM CHECK ALL CHECKS SATISFACTORY.  N1 TARGET (POWER OF THE DAY) MET AND ALL OTHER INDICATIONS NORMAL AT THIS TIME.  SAFETIED INTERCONNECT ROD JAM NUTS, MAX N2 STOP AND COTTER PINNED POWER LEVER.
